# SDR CA030214005

- Difficulty date: February 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 23,265 hours
- Engine: Pwa PT6A65B
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: 301
- Condition: Failed
- Location: Push/Talk
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PUSH TO TALK SWITCH REPLACED AFTER FAILURE. NEW PUSH TO TALK SWITCH FAILED WITH 4.7 HOURS USED. SWITCH COMPLETELY BROKEN TO PIECES. ONLY CREW ACTION WAS TO USE HAND MICROPHONE AND HAVE CAPTAIN SIDE DO THE MAJORITY OF COMMUNICATION.
